# SDR DALA2017030901906

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 74,243 hours, 56,251 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Failed
- Location: Captain'S Seat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL AND AFTER ROTATION, THE CAPTAIN'S SEAT ROLLED BACK TO THE FULL AFT POSITION. REPLACED LOCK RETURN SPRING.
